| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL MATHEMATICAL FORUM

Online Edition, Vol. 8, 2013, no. 5-8


Zhaoli Ma, Lin Wang
      Strong convergence theorems for a countable family of total quasi-\phi-asymptotically nonexpansive nonself mappings
      Int. Math. Forum, Vol. 8, 2013, no. 5-8, 201-214
      http://dx.doi.org/10.12988/imf.2013.13020

M.R. Rajesh Kanna, B.N. Dharmendra, G. Sridhara, R. Pradeep Kumar
      Generalized bijective proof of the partition identity of M.V. Subbarao
      Int. Math. Forum, Vol. 8, 2013, no. 5-8, 215-222
      http://dx.doi.org/10.12988/imf.2013.13021

A. Batool, A. Shaheen, A. Ali
      Conjugate loops: an introduction
      Int. Math. Forum, Vol. 8, 2013, no. 5-8, 223-228
      http://dx.doi.org/10.12988/imf.2013.13022

D. P. Pombo Jr.
      On the Banach-Steinhaus theorem
      Int. Math. Forum, Vol. 8, 2013, no. 5-8, 229-235
      http://dx.doi.org/10.12988/imf.2013.13023

M. Rashad, I. Ahmad, Amanullah, M. Shah
      On relations between right alternative and nuclear square AG-groupoids
      Int. Math. Forum, Vol. 8, 2013, no. 5-8, 237-243
      http://dx.doi.org/10.12988/imf.2013.13024

G. Caristi, M. Stoka
      Buffon-Laplace type problems for three regular lattices and "body test" a parallelogram
      Int. Math. Forum, Vol. 8, 2013, no. 5-8, 245-271
      http://dx.doi.org/10.12988/imf.2013.13025

Chin-Mei Fu, Shu-Wen Lo, Wen-Chung Huang
      Constructions and packings of bull-design
      Int. Math. Forum, Vol. 8, 2013, no. 5-8, 273-281
      http://dx.doi.org/10.12988/imf.2013.13026

A. M. Marin, R. D. Ortiz, J. A. Rodriguez
      A semilinear elliptic problem with Neumann condition on the boundary
      Int. Math. Forum, Vol. 8, 2013, no. 5-8, 283-288
      http://dx.doi.org/10.12988/imf.2013.13027

S. A. Falih, M. Y. Abass
      (k,n;f)–arcs of type (1,n) in PG(2,q), with q \leq 8
      Int. Math. Forum, Vol. 8, 2013, no. 5-8, 289-300
      http://dx.doi.org/10.12988/imf.2013.13028

M. Madadian, M. Rahmani
      Duals of g-frames and g-frame sequences
      Int. Math. Forum, Vol. 8, 2013, no. 5-8, 301-310
      http://dx.doi.org/10.12988/imf.2013.13029

Younbae Jun
      Second-order domain decomposition method for three-dimensional hyperbolic problems
      Int. Math. Forum, Vol. 8, 2013, no. 5-8, 311-317
      http://dx.doi.org/10.12988/imf.2013.13030

Ya. Lutbat, J. Enkhbayar, W. J. Hwang, R. Enkhbat
      Parametric optimization for the Lipschitz function
      Int. Math. Forum, Vol. 8, 2013, no. 5-8, 319-329
      http://dx.doi.org/10.12988/imf.2013.13031

D. Ampini, F. Moukamba, Y. Nkasa
      On local controllability of nonlinear hyperbolic equation
      Int. Math. Forum, Vol. 8, 2013, no. 5-8, 331-346
      http://dx.doi.org/10.12988/imf.2013.13032

S. Lertprapai
      Review: multiple criteria decision making method with applications
      Int. Math. Forum, Vol. 8, 2013, no. 5-8, 347-355
      http://dx.doi.org/10.12988/imf.2013.13033

A. H. Hakami
      Small zeros of quadratic forms mod P^m
      Int. Math. Forum, Vol. 8, 2013, no. 5-8, 357-367
      http://dx.doi.org/10.12988/imf.2013.13034

M. Cavicchioli
      Inference methods for stochastic volatility models
      Int. Math. Forum, Vol. 8, 2013, no. 5-8, 369-375
      http://dx.doi.org/10.12988/imf.2013.13035

M. Misra, B. P. Padhy, D. Bisoyi, U. K. Misra
      On quasi-f-power increasing sequences
      Int. Math. Forum, Vol. 8, 2013, no. 5-8, 377-386
      http://dx.doi.org/10.12988/imf.2013.13036

M. Oqla Massa'deh
      On Q–fuzzy R-subgroups of near-rings
      Int. Math. Forum, Vol. 8, 2013, no. 5-8, 387-393
      http://dx.doi.org/10.12988/imf.2013.13037

N. Abbasi
      On asymptotic distribution of sample central moments in normal-uniform distribution
      Int. Math. Forum, Vol. 8, 2013, no. 5-8, 395-399
      http://dx.doi.org/10.12988/imf.2013.13038


Journals | Books | Author guidelines